# SDR CALA2018011900219

- Difficulty date: January 19, 2018
- Submitted: January 20, 2018
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 43,810 hours, 14,221 cycles
- System (JASC): 3400 · Navigation System
- Part: Control Panel
- Part number: G699242
- Part serial: 2921
- Condition: Odor
- Location: Cockpit
- Part time: 32,534 hours, 6,463 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ATC CONTROL PANEL HAD BURNED ODOR.  REMOVED AND REPLACED ATC CONTROL PANEL. TESTED GOOD IAW AMM 34-53-02-404-007.
